# SDR CALA2022101802845

- Difficulty date: October 18, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N27959
- Make and model: Boeing 787-9
- Aircraft serial: 36407
- Aircraft time: 33,226 hours, 3,189 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Blades
- Part number: NA
- Condition: Damaged
- Location: Cac
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PACK ACM R STATUS MESSAGE SEE PIX FOUND DAMAGED BOOT AND 2 O-RING ON RIGHT CAC DUCTING SYSTEM. ROD ASSY 6) FLIGHT DECK SUPPLY DUCT.. FOUND BLADES DAMAGED AND METAL SHAVINGS INSIDE THE CAC INSTALLED CAC. COMPONENTS THAT STILL REQUIRE INSTALLLATIONS ARE 1) 90 DEGREE ELBOW PACKING. 2) WIRE SEPERATOR BRACKET/ TERMINALS AND COVER. 3) CAC OUTLET INBOARD DUCT, SEAL,CHECK VALVE,COUPLING AND CLAMP 4) MOTOR AND BRG COOLING ELBOW DUCT 5) 3 WAY MOUNT TIE FINISHED INSTALL OF CAC PER AMM  B787-A-21-51-19. INSTALLED NEW BLANKET AND CLAMP ON DUCT.LEAK AND OPS CHECKED NORMAL ON GROUND. ADD EMP:U267477,U228023,U376017
